# SDR ZIAA9801

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1053
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 829792501
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE WARNING CAME ON FOR NR 3 ENGINE, SHUT DOWN ENGINE.  REMOVED AND REPLACED SWIRL STRAIGHTENER, OPERATIONAL CHECK GOOD ON GROUND RUN IAW MX FORM ONE 120, ITEM 23.  (M)
